(redirected from Acta Mathematicae Applicatae Sinica)
Category filter:
AMASAdvanced Materials and Structures
AMASActa Mathematicae Applicatae Sinica (journal; Springer-Verlag Co.)
AMASAdaptive Multi-Agent System (various meanings)
AMASAddress Matching Approval System (Australia Post)
AMASAcademy of Machinima Arts and Sciences
AMASAnti Malignin Antibody in Serum (cancer test)
AMASAustralian Microbeam Analysis Society (Australia)
AMASAssociation Marseillaise d'AStronomie (France)
AMASAustralian Medical Acupuncture Society
AMASAssociation of Manchester Allotment Societies (UK)
AMASAbbreviated Math Anxiety Scale
AMASAmerican Martial Arts Society
AMASApparel-Management Accounting System
AMASAuckland Martial Arts Supplies (New Zealand)
AMASAlaska Medical Assistant Society
AMASAutomated Maneuvering Attack System
AMASAutomated Monument Application System
AMASAdlington Music and Arts Society (UK)
AMASAdvanced Multimedia Authoring System
AMASAlgebraic Methodology and Software Technology
AMASAkron Magical Arts Society (Akron, Ohio)
AMASAdvanced Manned Aerial Scout
AMASAmerican Medical Allied Staffing
AMASAutomated Materiel Acquisition System
AMASAviation Management Accounting System (US DOT)
AMASAcquisition Management Automated System
AMASAVFUEL Management Accounting System
AMASAircraft Motion Analysis System
Copyright 1988-2018, All rights reserved.
References in periodicals archive ?
Shen, "The global solution of initial value problem for nonlinear Schroodinger-Boussinesq equation in 3-dimensions," Acta Mathematicae Applicatae Sinica. English Series, vol.
Li, "Z 2-equivariant cubic system which yields 13 limit cycles," Acta Mathematicae Applicatae Sinica, vol.
Wang, "The valuation of convertible bonds with numeraire changes," Acta Mathematicae Applicatae Sinica, vol.
Xu, "Multiple periodic solutions to a class of second-order functional differential equations of mixed type," Acta Mathematicae Applicatae Sinica, vol.
Guo, "A two-grid method with expanded mixed element for nonlinear reaction-diffusion equations," Acta Mathematicae Applicatae Sinica, vol.
Xiao, "Attractors for a nonclassical diffusion equation," Acta Mathematicae Applicatae Sinica, vol.
[8] Lam, Y., 1988 b, "Geometric Process and Replacement Problem," Acta Mathematicae Applicatae Sinica, 4, pp.
D., On the Asymptotic Normality for p-mixing Dependent Errors of Wavelet Regression Function Estimator, Acta Mathematicae Applicatae Sinica, 31(2008), 1046-1055.
Chou, "Backlund transformation of nonlinear evolution equations," Acta Mathematicae Applicatae Sinica, vol.
Shi, "Dynamic behavior of a logistic type equation with infinite delay," Acta Mathematicae Applicatae Sinica, vol.
Liu, "Some limit properties for pairwise NQD sequences," Acta Mathematicae Applicatae Sinica, vol.